# SDR FDKA200612378

- Difficulty date: December 29, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,201 hours, 10,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6064 PHF-ATL (1454 PHX LCL).  SMOKE SMELL IN COCKPIT ON GROUND.  MAINTENANCE TROUBLESHOT SYSTEM, OPS CHECKED GOOD.
